# SDR UIEA2021031500584

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON STRINGER S-23L, AT FWD SIDE OF STA 740.( REMOVE AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 32. ACCOMPLISHED EI NO T2021A53M-382 REV 3. REINSTALLED FASTENERS IAW SRM 51-40-02 REV 33 AND DWG NO 142U0720 SHEET 68 REV -. JOB COMPLETED AND CONDITION CHECK NORMAL. )
